# SDR WX0A201310101720

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5953050101
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LONGERON 22L AT BS 266, CORRODED.  REMOVED DAMAGE AREA.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-02, FIG 18.
